Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 448, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 20, 2007, 1:05 AM CDT for Kiowa County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2007, 1:05 AM CDT (06:05 UTC)
- Expired
- Jun 20, 2007, 1:30 AM CDT
- In force
- 25 min
- Issued by
- NWS Norman, OK
- Area
- Counties, with a storm outline in the text
County Kiowa County, OK
The radar
The Altus AFB radar (KFDR), 62 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 11:20 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.1 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4566 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 9:59 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 19, 9:59 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
959 PM CDT TUE JUN 19 2007
.DISCUSSION UPDATE...
WE HAVE ADDED A FLASH FLOOD WATCH TO OUR FORECAST FOR TONIGHT...
FOR ALL BUT NORTHERN AND PARTS OF SOUTHERN OKLAHOMA... AND ALSO
EXCLUDING OUR TEXAS COUNTIES. THIS IS DUE TO THE TORRENTIAL RAIN
FALLING IN THE STORM COMPLEXES... COMBINED WITH RECENT RAINFALL.
&&
.PREV DISCUSSION... /ISSUED 926 PM CDT TUE JUN 19 2007/
DISCUSSION...
EXTREME INSTABILITY... COMBINED WITH A WEAK SURFACE BOUNDARY...
HAVE LED TO SEVERAL LARGE STORM CLUSTERS OVER THE NORTHERN HALF
OF OKLAHOMA AND SURROUNDING STATES. VERY WEAK SHEAR HAS RESULTED
IN MAINLY MULTI-CELL DEVELOPMENT. CORFIDI VECTORS SUGGEST THAT
THESE COMPLEXES WILL CONTINUE THEIR SOUTHWARD PROPAGATION
OVERNIGHT... RESULTING IN HIGH CHANCES OF RAIN/THUNDER FOR MOST OF
OUR FORECAST AREA. THE LOWEST CHANCES WILL BE IN THE SOUTHEAST...
WHERE A STRENGTHENING CAP MIGHT IMPEDE THE PROGRESS OF THE STORMS
LATE TONIGHT. ELSEWHERE... VERY HIGH POPS WILL BE IN PLACE FOR
TONIGHT.
WE HAVE ALREADY UPDATED THE FORECAST ONCE TO ADJUST
POPS/WEATHER/QPF TO ACCOUNT FOR THE LATEST TRENDS... AND WILL DO
SO AGAIN MOMENTARILY.
PREV DISCUSSION... /ISSUED 451 PM CDT TUE JUN 19 2007/
DISCUSSION...
EXTREMELY UNSTABLE ATMOSPHERE WILL BE SEEN THIS AFTERNOON INTO THE
EVENING. ALTHOUGH MAIN CONCERN THROUGH THE MID-EVENING HOURS WILL
BE FOR MAINLY ISOLATED OR PERHAPS SCATTERED THUNDERSTORMS...GIVEN
6-7K CAPES...HIGH END SEVERE WEATHER POSSIBLE. WITH RELATIVELY
WEAK WIND SHEAR...MAIN THREAT WILL BE GIANT HAIL AND DAMAGING
WINDS...ALTHOUGH BRIEF TORNADOES CANNOT BE RULED OUT IN THE EARLY
STAGES OF THUNDERSTORM DEVELOPMENT. OUTSIDE OF ANY
ISOLATED/SCATTERED STORMS ACROSS NORTHERN ZONES LATE THIS
AFTERNOON THROUGH THE FIRST HALF OF THE EVENING...BETTER CHANCES
FOR THUNDERSTORMS WILL OCCUR OVERNIGHT WITH POSSIBLE MCS
DEVELOPING TO OUR NORTHWEST AND SURGING SOUTHEAST.
OUTSIDE OF LINGERING SHOWERS/STORMS TOMORROW...FORECAST WILL BE
DRY FROM TOMORROW NIGHT THROUGH DAY SEVEN AS UPPER RIDGING TAKES
HOLD. WITH TEMPERATURES ON THE INCREASE AND LOWER LEVEL MOISTURE
NOT GOING ANYWHERE ANYTIME SOON...WILL NEED TO WATCH FOR HEAT
ADVISORY CONDITIONS MID-LATE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 72 89 71 93 / 80 30 10 10
HOBART OK 71 92 71 94 / 80 30 10 10
WICHITA FALLS TX 72 92 72 95 / 60 40 10 10
GAGE OK 69 91 69 94 / 100 20 10 10
PONCA CITY OK 71 89 71 93 / 90 30 10 10
DURANT OK 74 90 72 93 / 50 40 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 6 AM CDT WEDNESDAY FOR OKZ014>031-
033>035-038.
TX...NONE.
&&
23/11Hazardous weather outlook, Jun 19, 8:40 PM CDT, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
840 PM CDT TUE JUN 19 2007
OKZ004>048-050>052-TXZ083>090-201200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
840 PM CDT TUE JUN 19 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MOST OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA COVERS ALL OF THE NWS NORMAN COUNTY WARNING
AREA. HOWEVER...THE GREATEST CONCENTRATION OF EXPECTED STORMS WILL
OCCUR OVER LOCATIONS NEAR AND WEST OF INTERSTATE 35...AND NORTH OF
THE RED RIVER.
TIMING...
SEVERE THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS.
IMPACTS...
HAIL TO THE SIZE OF GOLFBALLS AND WIND GUSTS IN EXCESS OF 70 MPH
WILL BE THE MAIN CONCERNS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD LISTEN FOR UPDATES... AND BE PREPARED FOR POSSIBLE
SEVERE WEATHER OPERATIONS THROUGH TONIGHT.
DISCUSSION...
ALTHOUGH DEEP-LAYER AND LOW-LEVEL WIND SHEAR WILL REMAIN MARGINAL
FOR ORGANIZED SEVERE STORMS TONIGHT...AN UNSTABLE AIRMASS AND
DEVELOPING LOW-LEVEL JET WILL PROVIDE AN ENVIRONMENT FAVORABLE FOR
CONTINUED SEVERE STORM ACTIVITY. A NEGATIVE FACTOR TO WIDESPREAD
SEVERE STORMS WILL BE AN INCREASING CAPPING INVERSION. THIS CAP WILL
BE STRONGEST OVER SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS...AND
WEAKEST OVER NORTHERN AND CENTRAL OKLAHOMA. WITH THIS BEING SAID...
THE BEST CHANCES FOR WIDESPREAD SEVERE STORMS WILL BE OVER AN AREA
NEAR AND WEST OF INTERSTATE 35...AND NORTH OF THE RED RIVER...WHERE
THE BEST LIFT WILL OCCUR AS THUNDERSTORM OUTFLOW INTERACTS WITH A
MODEST LOW LEVEL JET.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY JUN 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE
LOCALIZED HEAVY RAINFALL. ADDITIONAL HEAVY RAIN COULD CAUSE FLOODING
IN AREAS WHERE RECENT RAINS HAVE SATURATED THE GROUND.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORM CHANCES WILL CONTINUE INTO THE DAY ON WEDNESDAY... BUT
ARE EXPECTED TO REMAIN VERY LOW THROUGH THE LATTER HALF OF THE WEEK
AND INTO THE WEEKEND.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY.
11In the hours before
Special weather statement, Jun 19, 11:41 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1141 PM CDT TUE JUN 19 2007 OKZ004-009-200515- HARPER OK-ELLIS OK- 1141 PM CDT TUE JUN 19 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ELLIS AND HARPER COUNTIES. STRONG WIND GUSTS WILL OCCUR BEHIND STRONG THUNDERSTORMS ACROSS PARTS OF HARPER AND ELLIS COUNTIES THROUGH 1215 AM CDT. WIND GUSTS UP TO 50 MPH ARE POSSIBLE. PEOPLE IN ELLIS AND HARPER COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. MAXWELL
Special weather statement, Jun 19, 11:45 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1145 PM CDT TUE JUN 19 2007 OKZ010-015-200515- DEWEY OK-WOODWARD OK- 1145 PM CDT TUE JUN 19 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR DEWEY AND WOODWARD COUNTIES. STRONG WIND GUSTS BEHIND A LINE OF STRONG THUNDERSTORMS WILL LIKELY OCCUR ACROSS PORTIONS OF WOODWARD AND DEWEY COUNTIES THROUGH 1215 AM. WIND GUSTS TO AROUND 50 MPH WILL BE POSSIBLE. PEOPLE IN DEWEY AND WOODWARD COUNTIES...INCLUDING THE CITY OF WOODWARD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. MAXWELL
Special weather statement, Jun 19, 11:57 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1157 PM CDT TUE JUN 19 2007 OKZ019-020-023>030-200530- LINCOLN OK-LOGAN OK-CANADIAN OK-OKLAHOMA OK-CADDO OK-POTTAWATOMIE OK- PAYNE OK-CLEVELAND OK-GRADY OK-MCCLAIN OK- 1157 PM CDT TUE JUN 19 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CANADIAN... CLEVELAND...GRADY...LINCOLN...LOGAN...MCCLAIN...OKLAHOMA...PAYNE AND POTTAWATOMIE COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM CARNEY...TO MIDWEST CITY...TO CHICKASHA...TO ANADARKO...MOVING EAST-SOUTHEAST AT 25 MPH. THE STORMS WILL SOON MOVE INTO MOORE AND NORMAN. VERY HEAVY RAIN...FREQUENT LIGHTNING STRIKES...SMALL HAIL AND WINDS OVER 50 MPH ARE POSSIBLE. PEOPLE IN CADDO...CANADIAN...CLEVELAND...GRADY...LINCOLN...LOGAN... MCCLAIN...OKLAHOMA...PAYNE AND POTTAWATOMIE COUNTIES...INCLUDING THE CITIES OF CHICKASHA...DEL CITY...EDMOND...GUTHRIE...MIDWEST CITY... MOORE...NORMAN AND OKLAHOMA CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 20, 12:33 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1233 AM CDT WED JUN 20 2007 TXZ084-085-200600- WILBARGER TX-FOARD TX- 1233 AM CDT WED JUN 20 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD AND WILBARGER COUNTIES. A GUST FRONT AHEAD OF A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM NEAR ELDORADO TO TIPTON AT 1233 AM CDT...MOVING SOUTH AT 30 MPH. WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS GUST FRONT. HOWEVER...THE SEVERE STORMS WELL BEHIND THIS GUST FRONT MAY PRODUCE WINDS IN EXCESS OF 70 MPH. IF THE STORMS MAINTAIN THEIR INTENSITY... SEVERE THUNDERSTORM WARNINGS WILL BE ISSUED SOON FOR WILBARGER AND FOARD COUNTIES. PEOPLE IN FOARD AND WILBARGER COUNTIES...INCLUDING THE CITY OF VERNON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 20, 12:47 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1247 AM CDT WED JUN 20 2007 TXZ086>089-200615- WICHITA TX-ARCHER TX-KNOX TX-BAYLOR TX- 1247 AM CDT WED JUN 20 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER...BAYLOR...KNOX AND WICHITA COUNTIES. THE LEADING EDGE OF A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM NEAR TIPTON AND ALTUS...TO QUANAH AND JUST NORTH OF CROWELL AT 1247 AM CDT...MOVING SOUTHEAST AT CLOSE TO 50 MPH. THE SEVERE STORMS WILL LIKELY PRODUCE DAMAGING WINDS IN EXCESS OF 70 MPH. IF STORM MAINTAIN THEIR INTENSITY...WARNINGS MAY BE ISSUED SOON FOR THE MENTIONED COUNTIES. PEOPLE IN ARCHER...BAYLOR...KNOX AND WICHITA COUNTIES...INCLUDING THE CITIES OF SEYMOUR AND WICHITA FALLS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 20, 12:51 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1251 AM CDT WED JUN 20 2007 OKZ028-031-039>042-046-200630- SEMINOLE OK-MCCLAIN OK-MURRAY OK-GARVIN OK-PONTOTOC OK-CARTER OK- STEPHENS OK- 1251 AM CDT WED JUN 20 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CARTER...GARVIN...MCCLAIN... MURRAY...PONTOTOC...SEMINOLE AND STEPHENS COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 15 MILES WEST OF LITTLE TO 5 MILES WEST OF MAYSVILLE AT 1251 AM CDT...MOVING SOUTHEAST AT 35 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE LIKELY. TORRENTIAL RAIN AND VERY FREQUENT LIGHTNING WILL ALSO ACCOMPANY THESE STORMS. PEOPLE IN CARTER...GARVIN...MCCLAIN...MURRAY...PONTOTOC...SEMINOLE AND STEPHENS COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. CMS
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:13 PM CDT | Severe Thunderstorm Warning | OUN | Woods | 47 min |
| Jun 19, 7:16 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 44 min |
| Jun 19, 7:32 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 43 min |
| Jun 19, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Major | 65 min |
| Jun 19, 8:00 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 60 min |
| Jun 19, 8:00 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 60 min |
| Jun 19, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 50 min |
| Jun 19, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Major | 46 min |
| Jun 19, 8:55 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 50 min |
| Jun 19, 8:55 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 65 min |
| Jun 19, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 47 min |
| Jun 19, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 45 min |
| Jun 19, 9:05 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 40 min |
| Jun 19, 9:09 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 51 min |
| Jun 19, 9:15 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 45 min |
| Jun 19, 9:22 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 38 min |
| Jun 19, 9:28 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 47 min |
| Jun 19, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 33 min |
| Jun 19, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Dewey | 15 min |
| Jun 19, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer | 50 min |
| Jun 19, 9:56 PM CDT | Flash Flood Watch | OUN | Atoka, Beckham, Blaine, Bryan, Caddo, Canadian and 29 more | 11 hr |
| Jun 19, 10:09 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 51 min |
| Jun 19, 10:12 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 46 min |
| Jun 19, 10:59 PM CDT | Severe Thunderstorm Warning | OUN | Ellis | 16 min |
| Jun 20, 12:04 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson | 41 min |
| Jun 20, 12:08 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 52 min |
| Jun 20, 12:23 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Stephens, Tillman | 52 min |
| Jun 20, 12:45 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 45 min |
| Jun 20, 1:03 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 27 min |
| Jun 20, 1:11 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton | 49 min |
| Jun 20, 1:16 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 59 min |
| Jun 20, 1:28 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa | 47 min |
| Jun 20, 2:01 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 59 min |
| Jun 20, 2:09 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 51 min |
| Jun 20, 2:15 AM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 45 min |
| Jun 20, 2:26 AM CDT | Severe Thunderstorm Warning | OUN | Grady, Stephens | 32 min |
| Jun 20, 2:59 AM CDT | Severe Thunderstorm Warning | OUN | Archer, Clay | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.